default search action
"Roundoff-Error-Free Algorithms for Solving Linear Systems via Cholesky and ..."
Adolfo R. Escobedo, Erick Moreno-Centeno (2015)
- Adolfo R. Escobedo, Erick Moreno-Centeno:
Roundoff-Error-Free Algorithms for Solving Linear Systems via Cholesky and LU Factorizations. INFORMS J. Comput. 27(4): 677-689 (2015)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.